MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR FEM OX NP RT SZ 5; PRSTHSS,KNE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMR/MTL/PLYMR

SMITH & NEPHEW, INC. JRNY II CR FEM OX NP RT SZ 5; PRSTHSS,KNE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMR/MTL/PLYMR
Catalog Number 74021155
Medical Device Problem Code Migration or Expulsion of Device (1395)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 02/13/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the pin of the femur was left inside patient's body.
 
Additional Manufacturer Narrative
The associated complaint device was not returned.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A clinical analysis indicated that a review of the provided post-implantation imaging, neither silhouette of the lugs are visualized nor is an unexpected foreign body noted.Per complaint, the surgeon was concerned that loosening and/or migration of the lugs had occurred, however, the lugs would have remained buried within the patient¿s femoral bone if loosening and/or migration had occurred post cement fixation.It is unknown if the lugs were intact prior to cementing.Neither patient harm nor revision was reported; therefore, no further medical investigation is warranted at this time.A review of complaint history on the listed parts revealed no prior complaints for the listed batch.No further investigation is warranted for this complaint; however we will continue to monitor for future complaints and investigate further as necessary.If the device or new information is received in the future, this complaint can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
JRNY II CR FEM OX NP RT SZ 5
Common Device Name
PRSTHSS,KNE,PTLLFMRTBL,SMCNSTRND,CMNTD,PLYMR/MTL/PLYMR
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key7323166
Report Number1020279-2018-00282
Device Sequence Number104786
Product Code JWH
UDI-Device Identifier00885556422847
UDI-Public00885556422847
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74021155
Device Lot Number17AM20637
Initial Date Received by Manufacturer 02/15/2018
Supplement Date Received by Manufacturer02/15/2018
Initial Report FDA Received Date03/08/2018
Supplement Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;